MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS PHENO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS PHENO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10849000
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fall (1848); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.A supplemental report will be submitted if additional information becomes available.
 
Event or Problem Description
Siemens became aware of an incident that occurred while operating the artis pheno unit.When patient was in trendelenburg cradle position right side down, the user was trying to switch beds but at breakpoint the bed slipped out and the patient fell to the floor.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
During an emergency procedure, as the sedated patient was being positioned into "trendelenburg" (with table tilt and cradle adjustments), the tabletop detached and fell while the patient remained strapped to it.The head of the tabletop made contact with the ground, while the foot end stayed on the table, leaving the patient in a downward diagonal position but not in direct contact with the floor.No health consequences were reported to this event.The procedure was then continued with an alternative system.The investigation was conducted in expert discussions (considering complaint description, cs reports, system history, system log files).A detailed investigation showed that when the tabletop was moved into the trendelenburg position, it made contact with something beneath the table, likely during the tilting motion.This caused the tabletop to lift upward while the table base continued to tilt.As a result, the two locking bolts on the underside of the tabletop were raised out of their holes in the table base (with the tabletop inclined about 3 degrees).The tabletop continued to lift, and at around 5 degrees inclination, the tabletop disengaged at the foot-end from the holding notch in the table base.At this point, the tabletop was no longer securely attached and could slip from the base.This issue was hidden by the drapes and was not immediately noticeable to the customer.The system is designed to block all movement immediately when the tabletop started to lift away from the base, triggered by the activation of the tabletop proximity switch.During the onsite service intervention, it was found that the tabletop proximity switch had been immobilized by contrast medium residue, preventing it from functioning.Consequently, no error message was displayed to indicate improper tabletop fitting, nor was table movement blocked.Daily checks include verifying the sensor¿s function.Log-file analysis revealed that the required daily system check was not performed, so the user did not detect the malfunction of the table sensor.This incident has been identified as an isolated occurrence, caused by the following sequence of events: the table sensor became stuck due to being heavily soiled with contrast agent and not being cleaned.The requested daily check was not performed according to the instructions in the operator manual; the customer did therefore not notice the malfunction of the table sensor.The table was lowered onto an object.The misalignment between the tabletop and the table base was not noticed because the affected area was covered.To resolve the problem, the proximity switch on the table base was thoroughly cleaned, and the tabletop was reinstalled.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
ARTIS PHENO
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
marion mints
40 liberty blvd
malvern, PA 19355
4843231632
MDR Report Key24116008
Report Number3004977335-2026-00009
Device Sequence Number18484565
Product Code OWB
UDI-Device Identifier04056869046877
UDI-Public(01)04056869046877
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K241572
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair,Inspection
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10849000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown